Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Chains of quadratic residues
HTML articles powered by AMS MathViewer

by Hansraj Gupta PDF
Math. Comp. 25 (1971), 379-382 Request permission

Abstract:

The problem considered in this paper is that of finding longest chains of the type: ${r_1},{r_2},{r_3}, \cdots ,{r_m}$, for which the $m(m + 1)/2$ sums ${r_i} + {r_{i + 1}} + {r_{i + 2}} + \cdots + {r_j},1 \leqq i \leqq j \leqq m$, will be distinct quadratic residues of a given prime p.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 10A15
  • Retrieve articles in all journals with MSC: 10A15
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Math. Comp. 25 (1971), 379-382
  • MSC: Primary 10A15
  • DOI: https://doi.org/10.1090/S0025-5718-1971-0297684-8
  • MathSciNet review: 0297684